Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo shot

Posted by on Dec. 18, 2012 at 5:19 PM
  • 4 Replies
  • 123 Total Views
i recently got the depo shot in november i have been bleeding ever since they put me on estrogen and it didnt work now they have me on a high dose of birth control pills....has anyone had this problem on depo?
by on Dec. 18, 2012 at 5:19 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
KelliansMom
by Darbie - Head Admin on Dec. 18, 2012 at 6:14 PM

I never took depo shot before ...but I had the bleeding problem when I had the iud once I had it removed I stop. but I have also heard of many having issues with this shot

Ludvik_Smith
by on Dec. 18, 2012 at 9:45 PM

I was on Depo for 2 years and just recently stopped it...I started it 6 weeks after giving birth and I don't remember if and how much I bled after my first shot, but I don't think it was much...after a while my periods pretty much stopped altogether, I only spotted for a few days once every 3 months.

Any kind of birth control can do wacky things to your body. If you're not liking the shot, then try something new. It's kind of trial and error to find what's best for you and your body. 

wifeybear222
by New Member on Dec. 19, 2012 at 9:27 PM

thanks ladies they put me on extra doses of birth control to stop it hopefully it works thanks tho

MomToovey
by Marianne - Admin on Dec. 20, 2012 at 5:10 PM

 I've never had the shot before, but I have heard of many people having problems with it. Good luck.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)